# SDR DALA2020012210487

- Difficulty date: January 20, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 48,652 hours, 32,739 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE KEVLAR CABLE WAS DISCOVERED FRAYED.  MAINTENANCE REPLACED THE KEVLAR CABLE IAW AMM 53-52-01.
